MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 269-273 (2000)

Uniformity of congruences in coherent varieties

Ivan Chajda

Ivan Chajda, Department of Algebra and Geometry, Palack˙ University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: An algebra $a$ is uniform if for each $\theta \in \Con a$, every two classes of $\theta $ have the same cardinality. It was shown by W. Taylor that coherent varieties need not be uniform (and vice versa). We show that every coherent variety having transferable congruences is uniform.

Keywords: uniformity, regularity, permutability, coherency, transferable congruences, Mal'cev condition.

Classification (MSC2000): 08A30, 08B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition